# SDR DALA2022061304147

- Difficulty date: June 11, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 109,611 hours, 15,503 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 186 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 1L , CORRECTIVE ACTION: REMOVED AND REPLACED 1R ARMED LIGHT AT 1L F/A INDICATOR PANEL , OPS CHK NML REF B767 AMM 52-73. (2274013)
